# SDR VNAA9808003

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Reqd Service
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LEFT HAND BRAKES WERE REPORTED FROM THE CREW AS SPONGEY WHEN SELECTED, DURING THE TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND BLED THE BRAKE SYSTEM, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
